Document Type

Article

Publication Date

1999

Publication Source

The Rocky Mountain Journal of Mathematics

Abstract

The concept of concavity is generalized to functions, y, satisfying nth-order differential inequalities. … An analogous inequality for a related Green’s function is also obtained. These inequalities are useful in applications of certain cone theoretic fixed-point theorems.

Inclusive pages

821-829

ISBN/ISSN

0035-7596

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

29

Volume

29

Issue

3

Peer Reviewed

yes

Link to published version

Included in

Mathematics Commons

Share

COinS